Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 40, NWS Jackson, MS

March 24, 2015Neshoba County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 24, 2015, 7:57 AM CDT for Neshoba County, Mississippi. It took effect at Mar 24, 2015, 8:11 AM CDT. It was in force for 65 hr.

The area

The outline as issued.

The facts

Issued
Mar 24, 2015, 7:57 AM CDT (12:57 UTC)
In effect from
Mar 24, 2015, 8:11 AM CDT
Expired
Mar 27, 2015, 1:00 AM CDT
In force
65 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 13.34 ft at Mar 24, 2015, 8:00 PM CDT.

actionminormoderate12141603/2403/2503/2603/2703/28
Action stage
12 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WGUS44 KJAN 241257
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
757 AM CDT TUE MAR 24 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Pearl River Above Philadelphia affecting Neshoba County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-251857-
/O.NEW.KJAN.FL.W.0040.150324T1311Z-150327T0600Z/
/PLAM6.1.ER.150324T1311Z.150325T0000Z.150326T0000Z.NO/
757 AM CDT TUE MAR 24 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Pearl River Above Philadelphia
* until late Thursday night.
* At  6:45 AM Tuesday the stage was 12.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage by this morning 
  and will continue to rise to near 13.5 feet by this evening. 
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Pearl River
Philadelphia   13  12.9 Tue 07 AM  13.2  12.9  12.7  13.5 07 PM 03/24


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
6 follow-up statements
595 
WGUS84 KJAN 241454
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
954 AM CDT TUE MAR 24 2015


...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-252054-
/O.EXT.KJAN.FL.W.0040.000000T0000Z-150327T1200Z/
/PLAM6.1.ER.150324T1251Z.150325T0000Z.150326T0600Z.NO/
954 AM CDT TUE MAR 24 2015

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Pearl River Above Philadelphia
* until Friday morning.
* At  8:45 AM Tuesday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 13.5 feet by this
  evening. 

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Pearl River
Philadelphia   13  13.0 Tue 09 AM  13.3  12.9  12.6  13.5 07 PM 03/24


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
848 
WGUS84 KJAN 250049
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
749 PM CDT TUE MAR 24 2015

...The Flood Warning continues for the following river in Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-260649-
/O.CON.KJAN.FL.W.0040.000000T0000Z-150327T1200Z/
/PLAM6.1.ER.150324T1251Z.150324T2315Z.150326T0600Z.NO/
749 PM CDT TUE MAR 24 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* until Friday morning.
* At 6:45 PM Tuesday the stage was 13.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by early Thursday morning.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Upper Pearl River
Philadelphia   13  13.3 Tue 07 PM  13.2  12.9  12.6    Falling          


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
985 
WGUS84 KJAN 251529
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1029 AM CDT WED MAR 25 2015




...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites.

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-262129-
/O.EXT.KJAN.FL.W.0040.000000T0000Z-150327T1800Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1200Z.NO/
1029 AM CDT WED MAR 25 2015

...Flood Warning extended until Friday afternoon...

The Flood Warning continues for
  The Pearl River Above Philadelphia
* until Friday afternoon.
* At  9:45 AM Wednesday the stage was 13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river has crested and will fall below 
  flood stage by tomorrow morning.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Upper Pearl River
Philadelphia   13  13.2 Wed 10 AM  13.0  12.7  12.3  Crested         


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
706 
WGUS84 KJAN 260243
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
943 PM CDT WED MAR 25 2015

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur over the next 12 hours.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-270843-
/O.EXT.KJAN.FL.W.0040.000000T0000Z-150328T0000Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1800Z.NO/
943 PM CDT WED MAR 25 2015

...Flood Warning extended until Friday evening...

The Flood Warning continues for
  The Pearl River Above Philadelphia
* until Friday evening.
* At 8:45 PM Wednesday the stage was 13.2 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage on Thursday.
* Impact...At 13 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Thu   Fri   Sat Crest Time  Date

Upper Pearl River
Philadelphia   13  13.2 Wed  9 PM  13.0  12.7  12.4      Falling

&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

DL
629 
WGUS84 KJAN 261444
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
944 AM CDT THU MAR 26 2015


...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-272044-
/O.CON.KJAN.FL.W.0040.000000T0000Z-150328T0000Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1800Z.NO/
944 AM CDT THU MAR 26 2015


The Flood Warning continues for
  The Pearl River Above Philadelphia
* until Friday evening.
* At  8:45 AM Thursday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue falling and will fall below 
  flood stage by this afternoon.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Upper Pearl River
Philadelphia   13  13.0 Thu 09 AM  12.7  12.4  12.0   Falling


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
046 
WGUS84 KJAN 270039
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
739 PM CDT THU MAR 26 2015

...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Pearl River Above Philadelphia affecting Neshoba County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur over the next 12 hours.

&&

MSC099-270109-
/O.CAN.KJAN.FL.W.0040.000000T0000Z-150328T0000Z/
/PLAM6.1.ER.150324T1251Z.150325T0830Z.150326T1645Z.NO/
739 PM CDT THU MAR 26 2015

The Flood Warning is cancelled for
  The Pearl River Above Philadelphia.
* At 6:45 PM Thursday the stage was 12.9 feet and falling.
* The river fell below flood stage at 11:45 AM Thursday.
* Flood stage is 13 feet.
* Forecast...The river will fall below 12 feet over the weekend.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Upper Pearl River
Philadelphia   13  12.9 Thu  7 PM  12.7  12.4  12.0      Falling

&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

DL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 24, 4:15 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Mar 24, 4:15 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT TUE MAR 24 2015

.DISCUSSION...
SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...

THE FORECAST IS WORKING OUT FAIRLY WELL WITH PATCHY AREAS OF FOG AND
A FEW REPORTS OF SHALLOW DENSE FOG SO FAR THIS EARLY
MORNING...PARTICULARLY ALONG THE I-20 CORRIDOR IN CENTRAL MS WHERE
THE CLEARING SEEMED TO HAVE MOST FAVORABLE TIMING. AT THIS
TIME...JUST PLANNING TO MAINTAIN THE LIMITED DENSE FOG THREAT
INDICATED IN THE HWO/GRAPHIC...BUT WILL TRIM IT BACK SOME ALONG THE
HWY 82/84 CORRIDORS.

EXPECT THE FOG TO MIX OUT FAIRLY QUICK AFTER SUNRISE WITH PLENTY OF
SUNSHINE MAKING FOR A VERY MILD DAY. AS WE GO INTO TONIGHT...ANOTHER
ROUND OF LATE NIGHT FOG IS POSSIBLE AS HIGH PRESSURE SHIFTS EAST OF
THE AREA RESULTING IN INCREASED SOUTHERLY LOW LEVEL FLOW AND
MOISTURE TRANSPORT BENEATH AN IMPRESSIVE ELEVATED MIXED LAYER.

SOME MODELS IN RECENT DAYS HAVE BEEN KEYING IN ON DEVELOPMENT OF A
SUBTLE MOISTURE CONVERGENCE AXIS OVER SOUTH/EAST CENTRAL MS FOR
WEDNESDAY AFTERNOON...BUT WITH WESTERLY FLOW ALOFT MAINTAINING THE
EML AND CAP AND LIMITING DEEP LAYER MOISTURE AND CONVECTIVE
POTENTIAL...HAVE JUST INDICATED VERY SLIGHT SHOWER CHANCES. /EC/

LONG TERM...THURSDAY THROUGH MONDAY - A STRONG COLD FRONT WITH THE
ASSOCIATED EMBEDDED ISOLATED CONVECTION WILL PUSH ACROSS THE REGION
ON THURSDAY. THIS WILL BE ASSOCIATED WITH AN UNSEASONABLE UPPER
TROUGH AND A COOL PATTERN FOR THURSDAY NIGHT THROUGH SUNDAY MORNING.
THIS WAS CONTINUED TO BE AGREED UPON BY THE CANADIAN...EURO/PARALLEL
EURO...AND GFS OPERATIONAL MODELS AND THEIR ENSEMBLES. HEIGHTS AND
LOW LEVEL TEMPS WILL BE AROUND 3 STANDARD DEVIATIONS BELOW NORMAL.
FOR THURSDAY EVENING THERE WILL BE SOME POST FRONTAL SHOWERS ACROSS
THE CWA WHICH WILL END BY FRIDAY. OUR COOL PATTERN WILL BEGIN IN THE
WAKE OF THE FRONT FOR THURSDAY NIGHT WITH NEAR SEASONAL READINGS IN
THE 40S. THE SHOWERS WILL END BY FRIDAY WITH HIGHS IN THE 50S AND
60S...WHICH WILL BE 5 TO 15 DEGREES BELOW NORMAL. A STRONG UPPER
TROUGH IN THE WAKE OF THE FRONT WILL PUSH ACROSS THE ARKLAMISS ON
FRIDAY INTO FRIDAY NIGHT. LOWS WILL DIP INTO THE 30S AND 40S FOR
FRIDAY NIGHT. THERE MAY BE SOME RISK OF SOME NEAR FREEZING TEMPS IN
NORMALLY COOLER LOCATIONS IN THE NORTH FOR AGRICULTURAL INTEREST AS
WELL AS TENDER VEGETATION. IT WILL BE EVEN COOLER SATURDAY WITH
HIGHS JUST MAINLY IN THE 50S. FOR SATURDAY NIGHT WE WILL BE IN A
GOOD SET UP FOR SOME STRONG RADIATIONAL COOLING AS SURFACE HIGH
PRESSURE SETTLES INTO THE REGION BEHIND THE DEPARTING STRONG UPPER
TROUGH. THEREFORE THE RISK OF FREEZING TEMPS FOR AGRICULTURAL
INTEREST WITH THE RISK OF FROST WILL BE GREATER WITH LOWS DIPPING
AROUND THE LOWER 30S IN THE NORTH. SOME OF THE LOWER END OF THE
ENSEMBLE GUIDANCE KEEPS LOWS AROUND 30 TO FREEZING. RESIDENTS ARE
URGE TO KEEP UPDATED ON THE POTENTIAL COLDER TEMPS IN REGARDS TO
TENDER VEGETATION. THE CIPS MODELS JUST TO GIVEN AN IDEA OF THE
POTENTIAL...SLU CIPS ANALOG GUIDANCE CENTERED ON SATURDAY INDICATES
60-80% EXCEEDANCE OF THE <32F FOR 5 HR THRESHOLD OVER NORTHEAST AND
EAST CENTRAL MS...AND > 50% EXCEEDANCE OF THE <32F FOR 1 HR
THRESHOLD FOR MOST OF THE FORECAST AREA. FOR NOW THIS FAR OUT WILL
NOT MENTION THE POTENTIAL IN THE HWO...BUT WILL MONITOR FOR LATER
FORECAST PACKAGES. AS WE GO INTO SUNDAY AFTERNOON INTO EARLY NEXT
WEEK. THE PATTERN BECOMES MILDER WITH SOME LIGHT SHOWERS COMING IN
ON MONDAY FROM A WEAK DISTURBANCE./17/

&&
.AVIATION...PATCHY AREAS OF LIFR FOG/STRATUS WILL CREATE PROBLEMS
PARTICULARLY ALONG THE TVR/JAN/MEI CORRIDOR EARLY THIS MORNING WITH
PATCHY MVFR/IFR RESTRICTIONS EXPECTED ELSEWHERE. CONDITIONS SHOULD
IMPROVE QUICKLY BY MID TO LATE MORNING AS THE FOG MIXES OUT...AND
VFR CONDITIONS CAN BE EXPECTED IN THE AFTN/EVNG. ANOTHER ROUND OF
FOG/STRATUS IS EXPECTED LATE TONIGHT INTO EARLY WEDNESDAY MORNING IN
THE PERSISTENT PATTERN. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON    75   56   81   57   /  3  11  12  12
MERIDIAN   74   54   79   56   /  3   7  12  11
VICKSBURG  77   54   80   55   /  2   6   9  14
HATTIESBURG77   58   82   59   /  6  12  17  10
NATCHEZ    75   54   80   56   /  3   6   9  11
GREENVILLE 76   54   78   57   /  2   6   9  24
GREENWOOD  77   56   80   57   /  2  10   9  17

 &&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

EC/17
Hazardous weather outlook, Mar 24, 4:45 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
445 AM CDT TUE MAR 24 2015

ARZ074-075-LAZ007-024-026-MSZ018-019-025>028-034-035-059>066-
072>074-250945-
ASHLEY-CHICOT-MOREHOUSE-CATAHOULA-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-JEFFERSON-
ADAMS-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
445 AM CDT TUE MAR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ008-009-015-016-023-025-MSZ029>033-036>058-250945-
WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-TENSAS-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-
445 AM CDT TUE MAR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG
THREAT...LIMITED
TIMING...TODAY

PATCHY AREAS OF DENSE FOG WITH VISIBILITY NEAR OR LESS THAN A QUARTER
MILE WILL CONTINUE TO BE POSSIBLE THROUGH EARLY MORNING AND
DISSIPATE BY MID MORNING. MOTORISTS MAY EXPERIENCE TRAFFIC DELAYS
DUE TO THE POOR VISIBILITY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

EC

&&

...HAZARD LEGEND...

*FOG*
EXTREME...WIDESPREAD FOG WITH VISIBILITIES NEAR ZERO.
SIGNIFICANT...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE LIKELY.
ELEVATED...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE
 POSSIBLE.
LIMITED...PATCHY FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.